# SDR OEJA202301100026

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N905FL
- Make and model: Emb EMB-145
- Aircraft serial: 145775
- Aircraft time: 16,912 hours, 9,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: 3631001011
- Part serial: 4151
- Condition: Failed
- Location: Te Flap Sys
- Part time: 16,912 hours, 9,512 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON APPROACH IN TO KDRO WE STARTED TO CONFIGURE THE AIRCRAFT FOR LANDING.   WHEN WE PUT THE FLAPS TO 9 WE RECEIVED A FLAPS FAIL CAUTION.   WE THEN VECTORED AROUN A FEW MINUTES TO RUN THE QRH THEN DECIDED TO DIVER TO DKEN WHICH HAD A LONGER RUNWAY AND MORE OPTIONS FOR SERVICE ON THE ISSUE.  WE PERFORMED A NO FLAP LANDING WITH NO ISSUES AND TAXIED INTO.  SIGNATURE DEN CONTACTED OUR MX DEPARTMENT TO TROUBLESHOOT THE PROBLEM.  NO SERVICES WERE REQUESTED BY US FROM GROUND PERSONNEL FOR LANDING.  REPOSITION LEG WITH NO PASSENGERS AND JUST 3 CREW MEMBER ONBOARD.
